# SDR ICRR20211070001

- Difficulty date: October 7, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Yoke
- Part number: BA6703707014
- Part serial: SHR0226
- Condition: Cracked
- Location: Aft Engine Mount
- Component: Yoke, Bombdr
- Component part number: BA6703707014
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK WAS FOUND DURING FPI NDTM 51-20-008. TSN/CSN UNKNOWN
